Jump to content

Destroy


[hu...]

Recommended Posts

Wait your signature says 75mg Ativan? I'm assuming that is supposed to say 7.5mg right?

And if you made it down to 100 Seroquel, why the big jump back to 500. And 500 seems like a lot. 200-300mg is average I think.

Is the Seroquel for sleep? Or is it for psychosis? Or is it for something else?

Link to comment
Share on other sites

Sorry for your issues and high doses, but this is not the correct place to ask for help.

 

This is for success stories only.  You should go to the area on this forum that you are seeking help from, for example, the "Insomnia" or "Anxiety" or "Depression" forums.

 

Good luck!

Link to comment
Share on other sites

Wait your signature says 75mg Ativan? I'm assuming that is supposed to say 7.5mg right?

And if you made it down to 100 Seroquel, why the big jump back to 500. And 500 seems like a lot. 200-300mg is average I think.

Is the Seroquel for sleep? Or is it for psychosis? Or is it for something else?

 

Can you answer these questions for us?

Link to comment
Share on other sites

Thank you for clarifying.  Which drug do you feel is causing you the worst symptoms, I guess I'm asking if you feel you would be better off tapering the Seroquel or the Ativan first?
Link to comment
Share on other sites

Well i tapered from 5 to 4.5 Ativan

And from 450 mg to 425 mg seroquel

Seroquel

Is giving me very bad sides but the wd of both

Gave sexual dysfunction my genitals are coompletly dead

Do you recomend to stop

With some ? Sero i low less than 5 percent and lora 5 percent

How can be posible this poisons

Link to comment
Share on other sites

We suggest only tapering one mediation at a time, it's too difficult to tell what drug is causing what problem so you can't make adjustments.  When did you reduce the Ativan, you might want to consider either holding the dose of 4.5 or going back up to 5 and tapering only the Seroquel for now.  This is why I asked you which medication you feel is giving you the worst time.
Link to comment
Share on other sites

I'm sorry, I was under the impression you had tapered the Ativan to 4.5 but if your symptoms are intolerable then it might be a good idea.  But this is only if you feel your worst symptoms are from the Seroquel.  We can't tell you which medication to taper first, only suggest tapering one at a time. 
Link to comment
Share on other sites

So no problem In go back to the original dose ? Somewhere I read once you start you can’t go back ? I think symtoms of seroquel are worst
Link to comment
Share on other sites

Im tapering Ativan since end of March and wasn’t that bad but now the wd of seroquel is killing me I can’t decide which med quit first thanks
Link to comment
Share on other sites

So no problem In go back to the original dose ? Somewhere I read once you start you can’t go back ? I think symtoms of seroquel are worst

 

There are no guarantees that going back to your original dose will work once you start getting withdrawal symptoms, but if you decide to go back to that dose, I suggest allowing your body a week or two to settle before attempting to taper the Seroquel. 

 

How can you tell the difference between the Seroquel and the Ativan symptoms?

Link to comment
Share on other sites

I was doing well with tapering Ativan .

I knew the difference of symptoms because they were the same but more intensity like insomniac but more early less hours anxiety attacks more strong and last long I’m in hell

Link to comment
Share on other sites

Tapering slowly allows you to use the drug to mitigate your symptoms, once you're off of the drug you no longer have any control over them because as you know, recovery from these drugs can take months and years.
Link to comment
Share on other sites

Yes i known I’m gonna be years with this plus I have sexual dysfunction I think I hold both for long time then if I feel any better I taper just one
Link to comment
Share on other sites

×
×
  • Create New...